HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Gauge theory on a non-simply-connected domain and representations of canonical commutation relations

Files in This Item:
pre270.pdf735.85 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83417

Title: Gauge theory on a non-simply-connected domain and representations of canonical commutation relations
Authors: Arai, A. Browse this author
Issue Date: 1-Nov-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 270
Start Page: 2
End Page: 18
Abstract: A quantum system of a particle interacting with a (non-Abelian) gauge field on the non­simply-connected domain M = R2 \ { an}􀀢=l is considered, where an, n = 1, · · · , N, are fixed isolated points in R 2• The gauge potential A of the gauge field is a p x p anti-Hermitian matrix-valued 1-form on Mand may be strongly singular at the points an, n = 1, · · · , N. If A is fl.at, then the (non-canonical) momentum and the position operators {Pi, qi lJ= 1 of the particle satisfy the canonical commutation relations (CCR) with two degrees of freedom on a suitable dense domain of the Hilbert space L2(R2; CP). A necessary and sufficient condition for this representation to be the Schrodinger 2-system is given in terms of the Wilson loops of the rectangles not intersecting an, n = 1, · · · , N. This gives also a characterization for the representaion to be non-Schrodinger. It is proven that, for a class of gauge potentials, which is not necessarily fl.at, Pi is essentially self-adjoint. Moreover, an example, which gives a class of non-Schrodinger represenations of the CCR with two degrees of freedom, is discussed in some detail.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69021
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University